# SDR MALA020204

- Difficulty date: March 21, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F

## Discrepancy

WHILE ON THE RAMP THE CARGO SMOKE INDICATOR ILLUMINATED THEN WENT OUT.  CREW WENT THROUGH THE MEMORY ITEMS AND BLEW BOTH EXTINGUISHERS UPON VERIFICATION OF SMOKE BY A RAMP AGENT.  MAINTENANCE REMOVED AND REPLACED BOTH FIRE BOTTLES.  ALSO REPLACED FRONT SMOKE DETECTOR BECAUSE OF BROKEN SMOKE SCREEN COVER IAW 26-13-10.
